ClareM Posted May 2, 2018 Share Posted May 2, 2018 I thought I would post this topic to see if anyone else has been afflicted with skin problems post SAH. I have never had really sensitive skin, I had to be careful what I put on my face but think it was just the perfumed creams that caused problems. However since my Nasah in Feb 2015 I have been plagued by skin problems. It mainly affects my face, neck and lower arms and ranges from large red patches to small red spots. I have been to see a Dermatology specialist and had a raft of tests done including patch testing to see if I am allergic to anything, I have had some of the spots biopsied and nothing has conclusive showed up. This weekend I had a massive flare up which was quite timely as I had a dermatology appointment yesterday. The Doctor has told me it is definitely atopic eczema and given me a new load of creams and regime to follow. Interestingly I asked him what had caused this current flare he said it was a rebound reaction to some oral steroids I had been taking last week for a chest infection. However the underlying problem is something I will have for life now and something I have to try and keep on top of. I asked why this seemed to have only been a trouble since my bleed and he said stress paid a large part with eczema. Previously I thrived in a stressful job with no problems but since my bleed I can no longer cope with stress mentally. What I suppose I am asking is 'Is the skin problem a way of my body saying stop? Did something change in my brain at the time of the bleed that caused the eczema to surface?' I know we can't give medical advice and I'm not asking for that but I'd be interested if anyone else has had similar problems post bleed. Clare xx Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.